# SDR DHL2001805020

- Difficulty date: September 26, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM FROZEN DURING FLIGHT.  INSPECTED AND OPERATED AILERON TRIM, NO DEFECTS NOTED IAW DC-8 MM 27-13-0.
